International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 61-66

Induction and restriction as adjoint functors on representations of locally compact groups

Robert A. Bekes1 and Peter J. Hilton2

1Department of Mathematics, Santa Clara University, Santa Clara 95053, CA, USA
2Department of Mathematical Sciences, State University of New York at Binghamton, Binghamton 13902-6000, NY, USA

Received 16 April 1992

Copyright © 1993 Robert A. Bekes and Peter J. Hilton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper the Frobenius Reciprocity Theorem for locally compact groups is looked at from a category theoretic point of view.